Sergei F. Yashkov, "Time-dependent solution of the foreground-background processor-sharing queue", International Journal of Stochastic Analysis, vol. 6, Article ID 751526, 1 page, 1993. https://doi.org/10.1155/S1048953393000334
Time-dependent solution of the foreground-background processor-sharing queue
This article has no abstract.
Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.